# SDR SIMA1091

- Difficulty date: April 18, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Failed
- Location: Row 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLIGHT 3640 - EMERGENCY EXIT LIGHT AT ROW 8 INOPERATIVE.  REMOVED AND REPLACED BULB AT ROW 8.  OPS CHECK GOOD.  (M)
